# SDR 2000UALA00097

- Difficulty date: February 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 35,003 hours, 5,486 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: JD4A019
- Condition: Failed
- Location: Flap Shutoff
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE LIGHT ON SHORT FINAL.  FLAPS STOPPED AND REMAINED AT 23 DEGREES.  AMBER ALERT.  *S/D*  A FAULTY T/E FLAP SHUTOFF VALVE RELAY (K351) CAUSED THE T/E FLAP SHUTOFF VALVE TO CLOSE WHICH INHIBITED FLAP MOVEMENT.  WITH FLAP MOVEMENT INHIBITED AT 23 UNITS WHILE FLAP HANDLE IS IN THE 25 UNIT DETENT, THE FLAP SLAT ELECT UNIT (FSEU) DETECTED A DISAGREEMENT BETWEEN THE COMMANDED POSITION OF THE FLAP HANDLE AND ACTUAL FLAP POSITION.  THIS CONDITION WILL CAUSE THE ''T/E FLAP DISAGREE'' EICAS MESSAGE WITH AMBER ALERT TO ILLUMINATE.  THE SUBJECT K351 T/E FLAP SHUTOFF VALVE RELAY WAS REPLACED WITH NEW PART.
